Aa
Aa
A
A
A
Close
Avatar universal

Medication

Can certain medications make it harder to loose weight
4 Responses
Sort by: Helpful Oldest Newest
Avatar universal
Yes! Like  steroids and some antidepressants, anti-seizure meds. and blood pressure drugs.
Helpful - 0
649848 tn?1534633700
COMMUNITY LEADER
Agree... there are quite a few different medications that can make it difficult to lose weight.  Some are notorious for causing weight gain, as well.
Helpful - 0
Avatar universal
Vyvanse helps appetite and metabolism.
Helpful - 0
Avatar universal
Lexapro  causes weight gain.
Helpful - 0
Have an Answer?

You are reading content posted in the Weight Loss and Fitness Community

Top Healthy Living Answerers
649848 tn?1534633700
FL
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
14 super-healthy foods that are worth the hype
Small changes make a big impact with these easy ways to cut hundreds of calories a day.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Tips and moves to ease backaches
Here are 12 simple – and fun! – ways to boost your brainpower.